메뉴 건너뛰기




Volumn 309, Issue 3, 1988, Pages 493-512

Prolegomena to a theory of bifurcating universes: A nonlocal solution to the cosmological constant problem or little lambda goes back to the future

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0000749445     PISSN: 05503213     EISSN: None     Source Type: Journal    
DOI: 10.1016/0550-3213(88)90455-5     Document Type: Article
Times cited : (177)

References (24)
  • 19
    • 84914823758 scopus 로고    scopus 로고
    • IAS preprint IASSNS-HEP-87/59
  • 24
    • 84914830550 scopus 로고    scopus 로고
    • IAS preprint IASSNS-HEP-87/59


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.